# SDR SWIA971935

- Difficulty date: August 18, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 32,519 hours, 39,979 cycles
- Engine: Pwa PW118B
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE.  RETURNED TO SLC.  REMOVED AND REPLACED MANUAL CONTROLS FOR PRESSURIZATIONS.  OPS CHECKS GOOD.  P/N ON:  912R0201, S/ NON:  762, S/N OFF:  308.
